A Correction to the Paper ``On Α−Topological Vector Spaces’’

  • Madhu Ram Department of Mathematics, University of Jammu, Jk-180006, India - (madhuram0502@gmail.com)
Keywords: α−open sets, α−topological vector spaces

Abstract

 Theorem 3.30 in the published paper [1] is not correct. A valid reasoning concerning this error is given.

References

H.Z. Ibrahim, On α−Topological Vector Spaces, Science Journal of University of Zakho, 5(1) (2017), 107-111.
O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.
Published
2019-03-30
How to Cite
Ram, M. (2019). A Correction to the Paper ``On Α−Topological Vector Spaces’’. Science Journal of University of Zakho, 7(1), 33-33. https://doi.org/10.25271/sjuoz.2019.7.1.575
Section
Science Journal of University of Zakho